Marino, Antonio
Su un problema di media ergodica per operatori non permutabili
Rendiconti del Seminario Matematico della Università di Padova, Tome 35 (1965) no. 1 , p. 65-70
Zbl 0132.35804 | MR 182713
URL stable : http://www.numdam.org/item?id=RSMUP_1965__35_1_65_0

Bibliographie

[1] Neumann Von J.: Mean ergodic theorem. Math. Ann. 104, 570 (1931).

[2] Visser C.: On the iteration of linear operations in a Hilbert space. Proc. Acad. Amsterdam, 41 (1938), 487-495. JFM 64.0380.01

Yosida: Mean ergodic theorem in Banach Spaces. Proceedings of the Imperial Academy of Japan; vol. XIV, 1938, pag. 292. Zbl 0019.41403

Kakutani: Iterations of linear operations in Complex Banach Spaces. Proceedings of the Imperial Academy of Japan; vol. XIV, 1938, pag. 295. Zbl 0019.41602

Riesz F.: riporta i suoi risultati nel suo articolo citato a [3].

[3] Riesz F.: Sur la Théorie ergodique. Commentarii math. elvetici 17; 1944-45; pag. 221. MR 14218 | Zbl 0063.06500

[4] Jauch: Theory of the scattering operator. Helvetica Phisica Acta, vol. 31, pag. 127-58, 1958. MR 94163 | Zbl 0088.21601